MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404303
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with malfunction of the prosthesis.It was noted that the prosthesis migrated from the corpus cavernosum to being partially located subcutaneously.The ipp is currently implanted.There were no patient complications.
 
Additional Manufacturer Narrative
Updated adverse event/product problem b1, outcomes attrib to adv event b2, describe event or problem b5, explant date d6b, type of reportable event h1 and, h6 impact codes and evaluation conclusion codes.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with malfunction of the prosthesis.It was noted that the prosthesis migrated from the corpus cavernosum to being partially located subcutaneously.The ipp was explanted and replaced with a tactra.There were no patient complications.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20184279
Report Number2124215-2024-56404
Device Sequence Number18217161
Product Code JCW
UDI-Device Identifier00878953005744
UDI-Public(01)00878953005744(17)260602(10)1000565481
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2026
Device Model Number72404303
Device Catalogue Number72404303
Device Lot Number1000565481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date06/20/2025
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RTE: UPN 72404322 / LOT 1100245420.; RTE: UPN 72404322 / LOT 1100245420.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale